Hi, I'm taking 10mg of Viibryd and there are no plans at the moment to increase the dose due to some problems I had when increasing Trintellix. I'm a little over three weeks into taking Viibryd. I did great for about the first week or so, felt fantastic, but then started having issues with sleep: greater interruptions again, terrible vivid dreams (although not as bad as when I was taking Trintellix), and now problems with sleeping all the time and being unable to wake up at times. Also, for about the last four or five days I've been SO grouchy and angry. There has been a good reason for the anger - my ex, who has narcissistic personality disorder, is still trying to use and control me - but even with understanding that a situation is causing this, I can't seem to shake it. Usually I've been able to shake bad moods or find ways to take some sort of action, even if I can't resolve the problem. This is ongoing and persistent. So my question is, should I keep giving Viibryd a chance? Will these side effects fade eventually? Or since they started after that initially good week, maybe this is an indication that the medication isn't right for me? Please help.
That sounds like you're depressed and the viibryd dose isn't helping. Not that the viibryd is causing this. Call your doctor.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2010 • 2 answers
Updated 14 May 2013 • 6 answers
Updated 14 Nov 2012 • 3 answers
Updated 6 Nov 2014 • 2 answers
Updated 12 Aug 2018 • 2 answers